Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Another drug failure..PLEASE READ SLS

Posted by Jay on April 22, 2006, at 15:05:27

In reply to Re: Another drug failure linkadge, posted by SLS on April 22, 2006, at 10:30:13

> I have also wondered if any of my drugs are interfering with a positive response. That is one of the reasons why I discontinued Keppra.
>
> > What all are you taking currently?
>
> nortriptyline 100mg
> Wellbutrin 300mg
> Lamictal 150mg
> Abilify 10mg
>

Scott....I am sorry to say but, this combo is just 'candy' to me. Let me give you some examples. First, in order to feel better, you need some SERIOUS additions. I don't know what exactly your DX is...I think I do a bit from other posts. Some of this is anecdotal, some from the research. I think now after reading over most 'cocktails', I take the most complicated, bizzare one on here..and you know what? It works! It covers everything. If you don't have insurance, it may cost you a bit more...but it is worth it...believe me. It will take some experimentation. So here goes my reccomendations:

-Add another mood stabalizer..possibly a good one, like depakote. The ER version is supposed to be excellent...fewer side effects because not dumped all into the bloodstream at once.
-You've got stimulating antidepressants, so add some Prozac, at a GOOD dose. (i.e. 80mg's)
-Add another atypical antipsychotic. Risperdal seems safest as far as diabetes goes, and don't be afraid to bump around the dose.
-I'd suggest maybe dumping the Wellbutrin, in place of some new Dexedrine.
-Add a PRN benzo if anxiety is still a problem.

Just do some checking for any drug interactions....I have not had any problems...just need to be cautious with possibly the Depakote..and other m.s's...and if you are seizure prone might be some probs. Otherwise...my doc put me on two's of a.d.'s..a.p's...m.s's...all with fairly good success..way, way better than any little effect a single drug would have.

Good luck...you still have a long road to travel my friend.

Best,
Jay


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jay thread:635786
URL: http://www.dr-bob.org/babble/20060417/msgs/635892.html